MAUDE Adverse Event Report: COLOPLAST A/S RETRACE URETERAL ACCESS SHEATH; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

COLOPLAST A/S RETRACE URETERAL ACCESS SHEATH; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number AXXL101002
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
According to the available information, the slit in the side of the device did not appear flush with the shaft.The surgeon felt that it could be traumatizing to the ureter and did not want to use it.A new device was opened and the case was completed without issue.
 
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaints and didn't find another complaints regarding the lot number 8638692.Checking the quality databases did not reveal any anomaly in relation to the described defect.Without a sample we cannot do more than documentary investigation which revealed no anomaly during production.According to the documentation process we note that orange sheath was controlled by our quality laboratory which revealed product conformed.At the end of the manufacturing process each axxl101002 was assembled and controlled at 100%: no difficulty or blockage must be observed.For this complaint the risk evaluation has been done based on the risk criteria from the procedure for risk management reference (b)(4) , doc no.(b)(4) version 5.0.The evaluation has shown that risks are adequately controlled and reduced as far as possible in the state of art.Based on this, we can conclude that residual risks are adequately controlled and reduced as far as possible, and the residual risks associated with the use of the product are acceptable when weighed against the benefits to the patient/user.It is concluded that the risks identified are still acceptable and considered as safe.

Brand Name
RETRACE URETERAL ACCESS SHEATH
Common Device Name
ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST A/S MANUFACTURING
9 avenue edmond rostand
sarlat-la-caneda 24206
FR   24206
Manufacturer Contact
usbes brian e schmidt
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key16857535
Report Number9610711-2023-00069
Device Sequence Number18299401
Product Code FED
UDI-Device Identifier03600040277508
UDI-Public03600040277508
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K181811
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAXXL101002
Device Catalogue NumberAXXL10
Device Lot Number8638692
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2023
Supplement Date Received by Manufacturer06/01/2023
Initial Report FDA Received Date05/02/2023
Supplement Report FDA Received Date06/28/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown